# SDR QR9R20211029008

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723449719
- Aircraft time: 2,425 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: None
- Part number: SSTUVEURC21S
- Part serial: 0581
- Condition: Fault Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT #1, WHILE CONDUCTING NORMAL HOVER FLIGHT ON HOVER TAXI LANE, MAST MOMENT EXCEEDANCE MESSAGE RECEIVED. MM INDICATED VISUALLY ON CAD SCREEN 71% AT THE 7 O'CLOCK POSITION. WITH MM EXCEED CAD CAUTION MESSAGE, THEN RETURNED TO NORMAL FOR ABOUT 2 SECONDS THEN MM EXCEED INDICATED AGAIN 71% AT THE 7 O'CLOCK POSITION. LANDED A/C IMMEDIATELY. INDICATION ON SHUTDOWN REPORT SAID >64% FOR 2.2 SECONDS, > 77% FOR 1.4 SECONDS AND >90% FOR .8 SEC. REPLACED SSTU IAW 63-42-00, 4-2. 30 MINUTE TEST FLIGHT COMPLETED IAW UH72 RFM.
